# SDR AALA202211104975

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 21,406 hours, 2,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 492Z53141
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER KEEL BEAM FUSELAGE PANEL 139A IS DAMAGED. REPAIRED PANEL PER EA 340364.
